RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1998, Volume 39, Number 2, Pages 405–408 (Mi smj284)  

On mappings with measure restrictions on dilatation

V. L. Potemkin, V. I. Ryazanov


Full text: PDF file (453 kB)

English version:
Siberian Mathematical Journal, 1998, 39:2, 354–257

Bibliographic databases:

UDC: 517.54
Received: 05.12.1995

Citation: V. L. Potemkin, V. I. Ryazanov, “On mappings with measure restrictions on dilatation”, Sibirsk. Mat. Zh., 39:2 (1998), 405–408; Siberian Math. J., 39:2 (1998), 354–257

Citation in format AMSBIB
\Bibitem{PotRya98}
\by V.~L.~Potemkin, V.~I.~Ryazanov
\paper On mappings with measure restrictions on dilatation
\jour Sibirsk. Mat. Zh.
\yr 1998
\vol 39
\issue 2
\pages 405--408
\mathnet{http://mi.mathnet.ru/smj284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631733}
\zmath{https://zbmath.org/?q=an:0915.30015}
\transl
\jour Siberian Math. J.
\yr 1998
\vol 39
\issue 2
\pages 354--257
\crossref{https://doi.org/10.1007/BF02677519}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073557100013}


Linking options:
  • http://mi.mathnet.ru/eng/smj284
  • http://mi.mathnet.ru/eng/smj/v39/i2/p405

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:172
    Full text:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020